# SDR ASAA2017072421448

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,030 hours, 6,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16406
- Condition: Faulted
- Location: Lt Ram Air
- Part time: 19,079 hours, 6,249 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL THE PACK LEFT ILLUMINATES.  ACFT GROUNDED.  TROUBLESHOT THE LEFT PACK IAW FIM 21-62 TASK 801.  INSPECTED AND FOUND THE LEFT RAM AIR ACTUATOR FAULTING.  REMOVED AND REPLACED THE LT RAM AIR INLET ACTUATOR IAW AMM 21-51-21. OPS CHECKED GOOD.
